# SDR JBXA000230

- Difficulty date: December 26, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N580ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 4,683 hours, 4,110 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, D

## Discrepancy

DISCREPANCY: PASSENGER DOOR MSG AND, AURAL INFLIGHT THRU 4500 FT AIR RETURN TO PIT. CORRECTIVE ACTION: PERFORMED VISUAL AND OPERATIONAL CHECK OF PASSENGER DOOR PER AMM TASK 52-11-710-801 NO FAULTS FOUND DOOR OPS CHECK NORMAL.
